Record Type
Journal Articles

Contributor Information

Author(s)
Ham Y, Rienecker M, Schubert S, Marshak J, Yeh S, Yang S

Title Information

Full Title
The decadal modulation of coupled bred vectors
Publication Title
Publication Title (abbreviated)
GEOPHYS RES LETT

Identifiers

DOI
10.1029/2012GL053719
ISSN
0094-8276
Article Number
L20712

Publication Information

Publication Date
2012 Oct 25
Volume
39
Page Count
5
Keyword(s)
Citation
Ham Y, Rienecker M, Schubert S, Marshak J, Yeh S, Yang S. The decadal modulation of coupled bred vectors. GEOPHYS RES LETT. 2012;39 5.

Copyright